# SDR DHL2007740544

- Difficulty date: June 9, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498140
- Condition: Corroded
- Location: Bs 450-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28R BS 450 CORRODED.  REMOVED STR 28R BS 450 TRU BS 480 IAW B727 SRM 51-30-2.  FABRICATED NEW STRINGER MATERIAL USED BAC1498-140 7075T6 PO NR 7191256 DIMENSION 28.750" AND FILLER MAT USED BAC1498-132 7075T6 PO NR 7207138 DIMENSION 16" IAW B727 SRM 53-10-3 FIG 1.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED STRINGER IAW B727 SRM 51-30-2.
